# SDR AT9900746

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angel
- Part number: S124539912000
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAP L ANGEL CORRODED AND CRACKED 4AT BS 965-BL24R.  REMOVED CAP ANGEL AND REPLACED, FABRICATED AND INSTALLED 8 TRACKED ANGLE REPAIR IAW TIMCO RES 07186 AND DC9 SRM 53-30-5.
